# SDR UIEA2025050500580

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON CENTER WINF REAR SPAR WEB LH SIDE NEAR JETTISON PUMP AT LBBL 90, STA 1240.( 1. BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 123. 2. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO: 0447498 & DATA SHEET NO: 10851928-1; 10851928-2; 10851928-3. 3. ACCOMPLISHED EI NO: T2025A57M-668 REV 1. 4. JOB COMPLETED AND CONDITION CHECK NORMAL. )
